# SDR IPXA2015100494304

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2557657900000
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, AFT CARGO SIDEWALL PANEL 161LW HAS DENTS ON TOP SURFACE.  REPAIRED IAW SRM 51-77-1.
